# SDR YENA2023061600645

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IB FLAP END RIB UPPER SURFACE ON RH WING(CPCP RELATED MPD TASK 575211-01);  PERFORMED REPAIR IB FLAP END RIB UPPER SURFACE ON RH WING I.A.W. EC. NO. A23-457-01 AND EA NO. 57-0186-23 COVER REVISION# 0, PART# 1 AND PART# 2, THIS REPAIR IS CATEGORY A AND NO FURTHER INSPECTIONS ARE REQUIRED I.A.W. RDAF 81225996/006/2023, ISSUE A. TOOL USED DIGITAL CALIPER P/N: 500-752-20, S/N: B21034763, DUE DATE: SEP-10-2023; TOOL USED PN: 38DLPLUS, SN: 120398603. DUE DATE: NOV-07-2023; TOOL USED: PN: MIZ-21C , SN: 769680, DUE DATE: JUL-07-2023; EDDY CURRENT FLAW DETECTOR P/N NORTEC 600D, S/N 220272512, DUE DATE DEC-17-2023. MX-220 COMPLETED BY CPCP PROGRAM ALL WORK ACCOMPLISHED ON AEROMAN NR 2023-252529 WO 2023-2100/1. (CONSIDERED AS A MAJOR REPAIR)
